Got Pfizer Feb- SIRVA next day -concerned that vaccine did not take

Posted by katherine345 @katherine345, Jun 10, 2021

Associate attending Physician at a major NY hospital who writes for 150 newspapers in March wrote " Though it is possible the cell around the bursa could express some COVID-19 protein, I recommend that a person who developed SIVA after COVID-19 vaccination restart the 2-dose vaccine series." I have SIRVA (frozen shoulder -diagnosed-Adhesive capsulitis of left shoulder<br I have had consistent pain since the day after my 1st Pfizer -got the second dose. I has been 3 months since my vaccine. My doctor disregarded the NY dr.'s statement saying I should be careful and wait for the booster shots. Dr Fauci states that 1 Pfizer is only 33% effective against the new variants. I work with people who arrive from foreign countries – teaching adults. I'm in my 60s & must return to work in August. I got an anti body test on my own which suggest I may have some vaccine in my system, but the independent lab states that these tests are not proven and can't determine immunity. I don't know any Doctors who have information on this issue. I live in CA. Is there any medical group who can speak to this issue? Is it safe to get a 3rd Pfizer vaccine (3 months after the 1st & 2nd dose) because it's likely the first dose didn't take? Thank you, katherine345

Interested in more discussions like this? Go to the Post-COVID Recovery & COVID-19 group.

I got the first Pfizer vaccine shot on 18th february and 24 hours after that I had pain all over my arm, it got better after a week but the pain didn't disappear completely . I got the second shot but it was given on the other arm, since my other arm was still painful. I thought it was going to disappear with time but I began having more pain while making some movements with my arm instead. I still have pain today, 30th august. I've taken anti-inflamatory tablets for about 15 days ( 5+ 10) and I've been doing physiotherapy ( 20 sessions till now), but I still have pain and difficulty with some movements. My arm did´t go back to normal. Ultrassonographies showed inflamation in several tendons and thicknening of the subcromial bursa. Nothing seems to work. I have never had any problems like these before being vaccinated with COMINARTY. I still don't know if my pain was caused by the substance or by the fact that the shot was given too high.

REPLY
Please sign in or register to post a reply.
  Request Appointment